IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Decomposition of some pointed Hopf algebras given by the canonical Nakayama automorphism
Autor/es:
MATÍAS GRAÑA; JORGE GUCCIONE; JUAN JOSÉ GUCCIONE
Revista:
JOURNAL OF PURE AND APPLIED ALGEBRA
Referencias:
Año: 2007 vol. 210 p. 493 - 493
ISSN:
0022-4049
Resumen:
Every finite dimensional Hopf algebra is a Frobenius algebra, with Frobenius homomorphism given by an integral. The Nakayama automorphism determined by it yields a decomposition with degrees in a cyclic group. For afamily of pointed Hopf algebras, we determine necessary and su±cient conditions for this decomposition to be strongly graded.